# SDR SWIA2020091652536

- Difficulty date: August 8, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB ASSY APPROX 48.3 IS CRACKED, AS MARKED.  C-CHECK RO 9/12/2020.  REMOVED CRACKED AND INSTALLED NEW RT BATT RIB AT WS 48.3, REF CRJ 200 SRM.  FOR FASTENER TYPE AND SIZE REF DRAWINGS.  SEE CONTINUATION CARD FOR DETAILS.  COMPLETED TASK CARD.
